Tau-Method Approximations for Bessel Functions Y0(z)

Jun Zhang and John A. Belward

Department of Mathematics, The University of Queensland, Queensland 4072, Australia

This paper has been published in Computers and Mathematics with Applications, Vol. 30, No. 7, pp. 5-14, 1995.


We exploit the Lanczos tau-method, with perturbations proportional to Faber polynomials, to approximate the Bessel function of the second kind Y0(z) for specific region of the complex plane. Accuracy comparisons are made among the power series, direct and integrated forms of the tau-method and the Chebyshev series.

For the continuation of this research, see
Tau-method approximations for the Bessel function Y0(z) .